# SDR ABXA20121009294

- Difficulty date: October 9, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N747AX
- Make and model: Boeing 767232
- Aircraft serial: 22224
- Aircraft time: 70,322 hours, 33,037 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL FUSELAGE SKIN HAS LIGHT CORROSION PITTING THAT WAS HIDDEN BY FAILSAFE STRAP, ADJACENT TO PICKLE FORK FITTING.  REMOVED CORROSION IAW B767 SRM 51-10-02.  REPAIRED AREA IAW REA B653-60345-MR, ACFT WAS GROUNDED.
